Items where Author is "McGuire, Gary"

Group by: Item Type | No Grouping
Number of items: 3.


Güneri, Cem and McGuire, Gary (2014) Supersingular curves over finite fields and weight divisibility of codes. Journal of Computational and Applied Mathematics, 259 (Part: ). pp. 474-484. ISSN 0377-0427 (Print) 1879-1778 (Online)

Çeşmelioğlu, Ayça and McGuire, Gary and Meidl, Wilfried (2012) A construction of weakly and non-weakly regular bent functions. Journal of Combinatorial Theory, Series A, 119 (2). pp. 420-429. ISSN 0097-3165

Papers in Conference Proceedings

Aly, Hassan and Marzouk, Radwa and Meidl, Wilfried (2010) On the calculation of the linear complexity of periodic sequences. In: 9th International Conference on Finite Fields and Their Applications, Dublin, Ireland

This list was generated on Tue May 21 15:59:32 2024 +03.